Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commutative rings with identity have ring topologies


Authors: M. Hochster and J. O. Kiltinen
Journal: Bull. Amer. Math. Soc. 76 (1970), 419-420
MSC (1970): Primary 1698, 1350; Secondary 1270, 1320, 2210
DOI: https://doi.org/10.1090/S0002-9904-1970-12495-8
MathSciNet review: 0252453
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Hochster, Rings with nondiscrete ideal topologies, Proc. Amer. Math. Soc. 21 (1969), 357-362. MR 238831
  • 2. M. Hochster, Existence of topologies for commutative rings with identity (to appear). MR 281759
  • 3. J. O. Kiltinen, Inductive ring topologies, Trans. Amer. Math. Soc. 134 (1968), 149-169. MR 37 #4054. MR 228474

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1698, 1350, 1270, 1320, 2210

Retrieve articles in all journals with MSC (1970): 1698, 1350, 1270, 1320, 2210


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12495-8

American Mathematical Society